MAUDE Adverse Event Report: MASIMO - 40 PARKER KIT, RADIUS-7; OXIMETER

MASIMO - 40 PARKER KIT, RADIUS-7; OXIMETER
Model Number 24950
Medical Device Problem Code Sensing Intermittently (1558)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/28/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Attempts have been made to obtain the product.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted.
 
Event or Problem Description
The customer reported intermittent operation of the radius-7 module when the sensor is plugged in.No patient impact or consequences were reported.
 
Additional Manufacturer Narrative
Additional manufacturing narrative: the returned device was evaluated.Visual inspection upon receiving revealed no external damage or defects.The instrument module was able to pair with a known good battery module and together they were able to connect to a known good root.Tapping and hitting the module did not cause any disconnects.The module was able to get measurements with a known good sensor continuously for 15 minutes.No internal defects or damages were observed.The customer's complaint was not duplicated.The instrument module is fully functional.
 
Event or Problem Description

Brand Name
KIT, RADIUS-7
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key8634668
Report Number2031172-2019-00257
Device Sequence Number13954554
Product Code DQA
UDI-Device Identifier00843997009249
UDI-Public00843997009249
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K153225
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Biomedical Engineer
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 05/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number24950
Device Catalogue Number9664
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/10/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/01/2019
Supplement Date Received by Manufacturer05/24/2019
Initial Report FDA Received Date05/22/2019
Supplement Report FDA Received Date06/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1